# SDR AALA202405014408

- Difficulty date: April 26, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 65,285 hours, 37,946 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 29,467 hours, 15,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G07
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

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
